| Model Number |
FL-410320 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "right side capsular contracture baker grade unknown, and bilateral exchange from textured to smooth implants due to the patients concerns with the product." device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsular contracture baker grade unknown" "exchange from textured to smooth implants".